# SDR SWAA2022040553558

- Difficulty date: November 13, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 54,144 hours, 32,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 500D STR 21 R/H GUSSET IS CRACKED / REMOVED & REPLACED GUSSET AT FCB BS 500D STR 21 R/H IAW SRM 51-40-02 & DWG 113A7902 REV.- E 59191U 14NOV19
